# SDR DALA2019020400802

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,905 hours, 25,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON BLOCK IN AT GATE F/O SWITCHED TO APU POWER AND WE GOT A VERY STRONG ELECTRICAL BURNING SMELL THROUGH ACFT. ACCOMPLISHED APU DUCTING DECONTAMINATION AS PER AMM 21-00-01. REPLACED BOTH RECIRC FAN FILTERS AS PER AMM 21-25. NO DEFECTS NOTED.
